A representation theorem for a class of rigid analytic functions
Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 3, pp. 639-650.

Let p be a prime number, p the field of p-adic numbers and p the completion of the algebraic closure of p . In this paper we obtain a representation theorem for rigid analytic functions on 𝐏 1 ( p )C(t,ϵ) which are equivariant with respect to the Galois group G=Gal cont ( p / p ), where t is a lipschitzian element of p and C(t,ϵ) denotes the ϵ-neighborhood of the G-orbit of t.

Soit p un nombre premier, p le corps des nombres p-adiques et p la complétion d’une clôture algébrique de p . Dans cet article, nous obtenons un théorème de représentation pour les fonctions analytiques rigides sur 𝐏 1 ( p )C(t,ϵ) qui sont équivariantes par le groupe de Galois G=Gal cont ( p / p ), où t désigne un élément lipschitzien de p et C(t,ϵ) un ϵ-voisinage de la G-orbite de t.

@article{JTNB_2003__15_3_639_0,
     author = {Victor Alexandru and Nicolae Popescu and Alexandru Zaharescu},
     title = {A representation theorem for a class of rigid analytic functions},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {639--650},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {3},
     year = {2003},
     doi = {10.5802/jtnb.417},
     zbl = {1070.11053},
     mrnumber = {2142227},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.417/}
}
TY  - JOUR
TI  - A representation theorem for a class of rigid analytic functions
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2003
DA  - 2003///
SP  - 639
EP  - 650
VL  - 15
IS  - 3
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.417/
UR  - https://zbmath.org/?q=an%3A1070.11053
UR  - https://www.ams.org/mathscinet-getitem?mr=2142227
UR  - https://doi.org/10.5802/jtnb.417
DO  - 10.5802/jtnb.417
LA  - en
ID  - JTNB_2003__15_3_639_0
ER  - 
%0 Journal Article
%T A representation theorem for a class of rigid analytic functions
%J Journal de Théorie des Nombres de Bordeaux
%D 2003
%P 639-650
%V 15
%N 3
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.417
%R 10.5802/jtnb.417
%G en
%F JTNB_2003__15_3_639_0
Victor Alexandru; Nicolae Popescu; Alexandru Zaharescu. A representation theorem for a class of rigid analytic functions. Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 3, pp. 639-650. doi : 10.5802/jtnb.417. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.417/

[APZ1] V. Alexandru, N. Popescu, A. Zaharescu, On closed subfields of Cp. J. Number Theory 68 (1998), 131-150. | MR | Zbl

[APZ2] V. Alexandru, N. Popescu, A. Zaharescu, Trace on Cp. J. Number Theory 88 (2001), 13-48. | MR | Zbl

[Am] Y. Amice, Les nombres p-adiques, Presse Univ. de France, Collection Sup. 1975. | MR | Zbl

[Ax] J. Ax, Zeros of Polynomials over Local Fields - The Galois Action, J. Algebra 15 (1970), 417-428. | MR | Zbl

[PZ] N. Popescu, A. Zaharescu, On the main invariant of an element over a local field, Portugaliae Mathematica 54 (1997), 73-83. | MR | Zbl

[Ar] E. Artin, Algebraic Numbers and Algebraic Functions, Gordon and Breach, New York/London/ Paris, 1967. | MR | Zbl

[FP] J. Fresnel, M. Van Der Put, Géometrie Analytique Rigide et Applications, Birkhäuser. Boston. Basel. Stuttgart, 1981. | MR | Zbl

Cited by Sources: